Yet Another Bulletin Board

Welcome, Guest. Please Login or Register.
Aug 18th, 2019, 5:21pm

Home Home Help Help Search Search Members Members Member Map Member Map Login Login Register Register
Clusterheadaches.com Message Board amoxicillin ?


   Clusterheadaches.com Message Board
   Cluster Headache Help and Support
   Medications, Treatments, Therapies
(Moderator: DJ)
   amoxicillin ?
« Previous topic | Next topic »
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print
   Author  Topic: amoxicillin ?  (Read 2627 times)
mezza
New Board Junior
USA 
**



I love YaBB 1G - SP1!

   


Gender: female
Posts: 95
amoxicillin ?
« on: May 14th, 2008, 9:29pm »
Quote Quote Modify Modify

Hi -
 
just wondering if anyone has taken amoxicillin while in cycle and if there was a sudden onset of shadows or more head pain?
 
Been pain free for 3-4 weeks - on verap - was sure cycle was over and began tapering off verap  last week about 9 days ago  and no hits, no shadows til two days ago( just tapered off  the 180 at bedtime- but still taking 480)
 
got a terrible sinus infection last week - went to gp on monday and he gave me amox to treat infection.  Since starting to take amox been shadowing past two days pretty much all day.
 
So any thoughts?  could it be amox or cutting out that 180 ?
IP Logged
Brew
CH.com Alumnus
New Board Hall of Famer
USA 
*****




Low Four!

   


Gender: male
Posts: 6515
Re: amoxicillin ?
« Reply #1 on: May 14th, 2008, 9:34pm »
Quote Quote Modify Modify

I've taken a LOT of antibiotics, both in and out of cycle, for a different condition (hidradenitis suppurativa). I've never noticed any change in the frequency or intensity of CH because of them.
IP Logged

Always remember that you're unique, just like everyone else.
mezza
New Board Junior
USA 
**



I love YaBB 1G - SP1!

   


Gender: female
Posts: 95
Re: amoxicillin ?
« Reply #2 on: May 14th, 2008, 9:44pm »
Quote Quote Modify Modify

thanks brew-
 
not the answer i was hoping for of course-   frown
 
Was hoping amox was causing shadows - seems then that my cycle isn't over !    thought i was home free-  i guess i'll take that 180 again tonight-
 
Ah well- at least i'm pain free most of the time
 
kelly
IP Logged
Brew
CH.com Alumnus
New Board Hall of Famer
USA 
*****




Low Four!

   


Gender: male
Posts: 6515
Re: amoxicillin ?
« Reply #3 on: May 14th, 2008, 9:48pm »
Quote Quote Modify Modify

Could be the, for lack of a better term, movement in your sinuses as the drugs attack all those little critters. Whenever I've been on antibiotics for a sinus infection, the stuff that comes out of my schnozz is voluminous and technicolor. The sinuses are soft tissue, and I'm sure they move around.
IP Logged

Always remember that you're unique, just like everyone else.
mezza
New Board Junior
USA 
**



I love YaBB 1G - SP1!

   


Gender: female
Posts: 95
Re: amoxicillin ?
« Reply #4 on: May 14th, 2008, 9:53pm »
Quote Quote Modify Modify

yeah possibly- time will tell-  infection is now in my chest so i've developed an upper respiratory infection-  but prior to moving to chest i went thru some serious amounts of tissue- went to grocery store and bought double rolls of charmin  Smiley
 
thanks for hints -
IP Logged
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print

« Previous topic | Next topic »


Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB 2000-2003. All Rights Reserved.


1998-2010 Web Vision Enterprises All rights reserved. All information on this site is protected by international copyright laws. You may not re-distribute any information from this site without written permission from Web Vision Enterprises and the webmaster of this site. Violators will be prosecuted.
You may view our privacy policy and financial disclosure statement here

test rss